Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An improved lower bound on multicolor Ramsey numbers


Author: Yuval Wigderson
Journal: Proc. Amer. Math. Soc. 149 (2021), 2371-2374
MSC (2020): Primary 05C55; Secondary 05C25, 05D40
DOI: https://doi.org/10.1090/proc/15447
Published electronically: March 22, 2021
MathSciNet review: 4246789
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A recent breakthrough of Conlon and Ferber yielded an exponential improvement on the lower bounds for multicolor diagonal Ramsey numbers. In this note, we modify their construction and obtain improved bounds for more than three colors.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 05C55, 05C25, 05D40

Retrieve articles in all journals with MSC (2020): 05C55, 05C25, 05D40


Additional Information

Yuval Wigderson
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305
MR Author ID: 1156799
ORCID: 0000-0001-5909-9250
Email: yuvalwig@stanford.edu

Received by editor(s): October 2, 2020
Published electronically: March 22, 2021
Additional Notes: This research was supported by NSF GRFP Grant DGE-1656518
Communicated by: Patricia Hersh
Article copyright: © Copyright 2021 American Mathematical Society